# SDR CALA2017122804638

- Difficulty date: December 28, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 56,058 hours, 19,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN IN THE OVERHEAD 1ST CLASS SECTION, BY THE LIFE RAFT IS BENT AND BROKEN.  REMOVED & REPLACED THE SIGN IAW AMM 33-51-01-960-802.  OPS CHECKED NORMAL.  ACFT OK FOR SERVICE.
